The Existence of Positive Periodic Solution for a Class of Functional Differential Equation with Multi-Delays

Abstract:

Article Preview

We discuss the existence of periodic positive solution of one kind of multiple time-delay functional differential equations with the cone theory and fixed index method in semi-order Banach space of nonlinear functional analysis.

Info:

Periodical:

Edited by:

Huixuan Zhang, Ye Han, Fuxiao Chen and Jiuba Wen

Pages:

138-140

DOI:

10.4028/www.scientific.net/AMM.117-119.138

Citation:

G. H. Fan et al., "The Existence of Positive Periodic Solution for a Class of Functional Differential Equation with Multi-Delays", Applied Mechanics and Materials, Vols. 117-119, pp. 138-140, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.